# SDR 08FDEA01200

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC30063
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SURFACE FWD PANEL; 2ND FROM THE INBD END HAS SEVERAL DENTS.  REMOVED PANEL IAW DC/MD-10 SRM 51-31-01; VOL II.  DEPTH OF THE DENTS ARE 0.125 THRU 0.325 USING DEPTH GAUGE T8492C.  ORIGINAL THICKNESS OF THE SKIN IS 0.040 IAW DC/MD-10 SRM 57-52-01; FIG 1; VOL III.  DENTS ARE OUT OF LIMITS IAW DC/MD-10 SRM 51-80-01; PG 2; VOL I.  FABRICATED REPAIRS (3 EA) IAW DC/MD-10 SRM 57-10-00; VOL I.   ALODINED IAW DC/MD-10 SRM 51-21-01; VOL II.  PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II.  INSTALLED REPAIRS IAW DC/MD-10 SRM 57-52-01; VOL I.   TOP COATED IAW DC/MD-10 SRM 51-21-01; VOL II.  INSTALLED PANEL IAW DC/MD-10 SRM 51-51-31-01; VOL II.
